# SDR WRLA2009132

- Difficulty date: May 18, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795515
- Condition: Corroded
- Location: Bs 1769-1795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CORROSION AND WEAR ON FND MAIN DECK SEAT TRACK CORROSION AND WEAR ON STA 1769-1795 AT X= 27.5.  CUT OUT SEAT TRACK FROM Y= 1712 TO 1812 AT X= 27.5 AND REPAIRED SEAT TRACK IAW SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHECKED NORMAL.
